How long does it take a statin get out of your system my legs hurt?
I started simvastatin this summer. The last few weeks my legs and ankles began hurting now I have foot cramps that twist my feet and headaches. I'm going to stop and see if they go away. I've really been nauseous too. I've almost been thinking of asking the doctor for something for the nausea. I saw another question about this, but nobody said anything about how long it takes to get back to normal.
Added 30 Oct 2011:
I contacted my doctor by Email-Lab work is ordered for me-I'll have that done Monday. I quit looking at my PC-and went outside to watch the hounds and rub their tummies-
Added 21 Feb 2012:
Since the seizure/cramps in the end of Oct. I'm getting worse. I have pins and needles attack my feet, calves fairly bad, and my hands a little bit. Last week-it became a gigantic problem. It's all over my body-and I want to throw up again. It's getting progressively worse. I'm also developing tremors in my hands and arms. My left tendon went down and is seeming to be well, but my right tendon flares up. Exercise and ice packs were helping-but It seems to have stopped progress. Does anybody have a clue about the pins and needles sensation?
Added 21 Feb 2012:
I found out today that simivastatin stays in the system longer than other brands-longer half life-and it penetrates the muscles deeper. I am not a happy camper-- At least this stuff is on line for everybody now.
Added 6 Apr 2012:
Ice helps with muscle pain. When you try to take trash out-walk to the bathroom-it inflames the damaged muscles and also the healthy muscles that are working extra hard. I spend an hour a day-icing my legs. My skin still gets creepy feeling- burning-not the muscles but skin.
Now when I get pain I throw up. I've had broken arms, legs, nose 2
times- broke horses. I'd sweat from pain-even collapse-but now I throw up and dehydrate-thank you modern medicine and FDA. I've found that heel lifts help the muscles-actually helps control the pain throught the body- Also, doing hamstring exercises help with pain-the creepy crawly skin. Now I can go out in a small yard and clean the dog poop up every day-
Added 9 May 2012:
I'm starting physical therapy on Friday May 11, 2012. It's only for my right Achilles tendon. Just saw an abstract on Mendeley.com on a report by the ncbi.nim.nih that statin thins out the Achilles tendons and also thins out the heart muscles making you more prone to heart attacks. When I dehydrated, they did an MRI to see if I had gallstones-vomiting, black urine, nuasea, stomach pain-no fever. My heart is really good.
Added 3 Aug 2012:
I'm getting a little better. My lean, wasp-waisted hounds are turning into jelly. The dog walker can't walk them every day. They have a life span of about 10 years, but with this life style, they probably will die from a stroke or heart attack in a few years. They try so hard to be amiable about the situation. Sometimes I'm up to walking them around the block. They're so happy, but they stand at a corner and look towards a paved trail that's over a mile away- we used to walk there 3 times a week. I'm a little bit heavier every week- and I was Flaca-skinny. I'm getting where I can dig in my yard-and am finishing a landscape project that I started before the statin hit me. I get so tired- my skin is okay now-but my stomach is bothering me a lot. I have IBS-and an active life helped my digestion. I'm trying to do some exercises-stretches to keep my body from crumpling up. The FDA doesn't care they ruined my life-killed my hounds-make my disabled son cry and fear.Source: www.drugs.com